Had dermabrasion last September for acne scars. Worst idea ever , and had surgical excision to remove skin grafts in November. Skin is still red/pink on parts of the face from the laser, and my surgical scars which are red and indented are still maturing. I'm also breaking out and no topicals work for my acne. Is it ok to go on accutane now? Because my breakouts are causing further scaring, and will accutane prolonged my redness and maturing of the excision scars?
Can You Take Accutane Months After Laser and Surgical Procedures?
Doctor Answers (1)
Taking Accutane after surgical procedures
I'm sorry. That sounds like a lot happened to you. You can take Accutane at this point, sure - I'd recommend a low dosage. Seek a board-certified dermatologist who prescribes Accutane to help you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.